# SDR USAA2012061400024

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7327
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT OFF WING SLIDE ENCLOSURE DOOR ISN'T FLUSH WITH OUTER SURFACE OF THE SLIDE ENCLOSURE.  REPACKED LEFT OFF WING SLIDE IAW CMM 25-60-58 REV 18 AND FOLDING PROCEDURE P-11907 REV R.
